MathSciNet Relay Station
MathSciNet bibliographic data
MR2112423 65L99 (34A45)
Wazwaz, Abdul-Majid Adomian decomposition method for a reliable treatment of the Emden-Fowler equation. Appl. Math. Comput. 161 (2005), no. 2, 543–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement